You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Oscillation with Respect to Partial Variables of Linear Second-Order Differential Systems
Zongqi Deng and Shigui Ruan
Proceedings of the American Mathematical Society
Vol. 113, No. 3 (Nov., 1991), pp. 777-783
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2048615
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Consider the second-order vector differential system (1) x''(t) + Q(t)x(t) = 0 and matrix differential system (2) X''(t) + Q(t)X(t) = 0, where x(t) is an n-dimensional vector function and X(t) and Q(t) are n × n continuous matrix functions. In this article, we establish the concept that systems (1) and (2) are oscillatory with respect to partial variables. Some sufficient conditions are obtained; several examples are given to illustrate the results.
Proceedings of the American Mathematical Society © 1991 American Mathematical Society